Why does it make me feel so awful when i first start taking it? Did this happen to you? I want to try it again but last time the side effects were so bad i quit taking it after 2-3 days
What were the side effects? I want to try Vraylar, I am on a waiting list to get a pdoc.
I dont really remember too well i just remember feeling like sh!t to the point i gave up on it
Im going to talk to my psych nurse about trying it again on 1.5 mg i think i started out on 3 mg last time
im on 5mg of vraylar
we worked on the way up from 1.5mg
i had more side effects from the lower dose
my pdoc say that can happen with vraylar the side effects get lessen on higher dose
i dont like it though i get head aches and anxiety
im going in hospital Wednesday im going to get off it
I’m on 4.5 mg of Vraylar, and have had no troubles with side effects (that I can distinguish). I’ve had good luck with not having side effects from APs, other than feeling tired. But everyone’s body chemistry is different, so we all have different experiences
Vraylar can be extremely activating.
It made go manic and I ended up getting involuntarily committed.
Spent 5 weeks in a decrepit psych hospital
I’ve noticed nothing at all from Vraylar. Pdoc has me tapering off.
What do you mean by awful?
I only feel more aggressive but I keep my emotions in check.
Strange - i am on 1.5 mg and no side effects. In fact some of my side effects from my antidepressant stopped after vraylar (slightly sexual dysfunction).
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.